CSpace
POLYNOMIAL REPRESENTATION OF A CLASS OF SEQUENCES
DAI, ZD
1987-05-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume32Issue:10Pages:649-654
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1987J531700001
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28178
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
DAI, ZD. POLYNOMIAL REPRESENTATION OF A CLASS OF SEQUENCES[J]. KEXUE TONGBAO,1987,32(10):649-654.
APA DAI, ZD.(1987).POLYNOMIAL REPRESENTATION OF A CLASS OF SEQUENCES.KEXUE TONGBAO,32(10),649-654.
MLA DAI, ZD."POLYNOMIAL REPRESENTATION OF A CLASS OF SEQUENCES".KEXUE TONGBAO 32.10(1987):649-654.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[DAI, ZD]'s Articles
Baidu academic
Similar articles in Baidu academic
[DAI, ZD]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[DAI, ZD]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.